U.S. doctors online nowAsk doctors free
A 38-year-old member asked:

Can tylenol (acetaminophen) with codeine get you high?

1 doctor answer4 doctors weighed in
Dr. Maurice Strickland
Allergy and Immunology 46 years experience
Yes: Any drug , with Codeine or an opiod can casue euphoria. It is not a good idea to combine the narcotic with tylenol (acetaminophen) as large doses of tylenol (acetaminophen) are hepatotoxic, especially if combined with alcohol.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 3, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.